# SDR 00FDEA00017

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Chord
- Part number: 659605
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 235 - CORROSION ON REINFORCEMENT CHORD BS1176, LBL 20, WL 208.
